We need your feedback! What improvements would you like to see in BHL? Take our survey! s.si.edu/BHLUserSurvey
Article: On some new parasitic insects of the subfamily Encyrtinae
Add this to your Mendeley library Report an error

Title

On some new parasitic insects of the subfamily Encyrtinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

21

Series / Issue

Issue: 1142

Pages

231--248

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1142.231

Title

On some new parasitic insects of the subfamily Encyrtinae

By

Howard, L O

Genre

Article

Date of Publication

1898

Original Publication

Proceedings of the United States National Museum.

Volume

21

Series / Issue

Issue: 1142

Pages

231--248

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.1142.231

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 65299
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>On some new parasitic insects of the subfamily Encyrtinae</title>
</titleInfo>
<name>
<namePart>Howard, L O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">21</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>21</number>
</detail>
<extent unit="pages">
<start>231</start>
<end>248</end>
</extent>
<date>1898</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52598</identifier>
<identifier type="doi">10.5479/si.00963801.1142.231</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart52598,
title = {On some new parasitic insects of the subfamily Encyrtinae},
journal = {Proceedings of the United States National Museum.},
volume = {21},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {http://www.biodiversitylibrary.org/part/52598},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Howard, L O},
year = {1898},
pages = {231--248},
}

Download RIS citation

TY - JOUR
TI - On some new parasitic insects of the subfamily Encyrtinae
T2 - Proceedings of the United States National Museum.
VL - 21
IS - 1142
UR - http://www.biodiversitylibrary.org/part/52598
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1898
SP - 231
EP - 248
DO - 10.5479/si.00963801.1142.231
SN - 0096-3801
AU - Howard, L O
ER -